# SDR ASAA2014021407095

- Difficulty date: February 14, 2014
- Submitted: March 7, 2014
- Operation: Air carrier
- Aircraft: N760AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25098
- Aircraft time: 67,646 hours, 38,751 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 65465591
- Condition: Corroded
- Location: Bs 927
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE, BL 0 CENTER AND RT IN AFT CARGO BAY CORRODED.  ACFT GROUNDED.  SHEAR TIE REPAIRED IAW SRM 53-00-07-2R-7, REPAIR 7 AND 53-00-07-2R-17, REPAIR 17 .
